Advertisement

Reactions Weekly

, Volume 1719, Issue 1, pp 123–123 | Cite as

Infliximab/nivolumab/prednisolone

Immune-related colitis and cutaneous nocardiosis with a suspected dissemination to the lungs: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 77-year-old man developed nivolumab-associated immune-related colitis during treatment with nivolumab for melanoma and cutaneous nocardiosis with a suspected dissemination to the lungs during treatment with infliximab and prednisolone for immune related colitis [not all routes stated].

The man, who was diagnosed with metastatic stage IV melanoma in February 2016, started receiving treatment with nivolumab 3 mg/kg every two weeks. His medical history was significant for Parkinson's disease and a peripheral neuropathy. After two months of nivolumab treatment, partial remission in the melanoma was noted. In July 2017 (three weeks after the 28th application of nivolumab), he presented with persistent watery diarrhoea and poor general condition. After ruling out the infectious...

Reference

  1. Glutsch V, et al. Nocardiosis in a patient with anti-PD-1-associated colitis treated with infliximab. European Journal of Cancer 101: 284-286, Sep 2018. Available from: URL: http://doi.org/10.1016/j.ejca.2018.06.014 - GermanyCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations